# SDR K11A2017090772501

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 65,194 hours, 35,769 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE AT TAKEOFF AND CLIMB OUT,  EPR, N1, N2, FUEL FLOW, AND EGT SURGED WITH BLEED PRESSURE FLUXING 20-40 PSI.
